# SDR SWIA202505060005

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,501 hours, 43,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE PASSING THROUGH 10,000. PRESSURE STAYED NORMAL. DOORS PAGE SHOWED OUTER HANDLE, MESSAGE DISAPPEARED AND REAPPEARED MULTIPLE TIMES, MEL 52-70-5CAT C DUE DATE IS 05/15/2025"SMOD APPROVAL REQUIRED BEFORE RTS AFTER COMPLETION." (FLIGHT 5098 - FILED OPEN   UPON ARRIVAL, VERIFIED WITH CREW DOOR INDICATION ISSUE AND VERIFIED SERVICE DOOR WAS CLOSED, LATCHED AND LOCKED ON ARRIVAL TO GATE. DEFERRED SERVICE DOOR INDICATION SYSTEM REF CRJ-200 MEL 52-70-5. NO MX ACTION. PLACARDS INSTALLED.
